Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Complete subvarieties of moduli spaces and the Prym map
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0003-2598-4870
2004 (English)In: Journal für die Reine und Angewandte Mathematik, ISSN 0075-4102, E-ISSN 1435-5345, Vol. 573, 117-137 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 573, 117-137 p.
Keyword [en]
tautological ring, curves, varieties
Identifiers
URN: urn:nbn:se:kth:diva-23676ISI: 000223516400006Scopus ID: 2-s2.0-4644338271OAI: oai:DiVA.org:kth-23676DiVA: diva2:342375
Note
QC 20100525Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Scopus

Authority records BETA

Faber, Carel

Search in DiVA

By author/editor
Faber, Carel
By organisation
Mathematics
In the same journal
Journal für die Reine und Angewandte Mathematik

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 25 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf